Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 2, 2013, 5:24 PM EDT for Cumberland County, Salem County, New Jersey. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2013, 5:24 PM EDT (21:24 UTC)
- Expired
- Jul 2, 2013, 6:30 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Cumberland County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 467 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
907
WWUS81 KPHI 022124
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT TUE JUL 2 2013
DEZ001-002-MDZ012-015-020-NJZ016-021-022230-
CAROLINE MD-CUMBERLAND NJ-KENT DE-KENT MD-NEW CASTLE DE-
QUEEN ANNE'S MD-SALEM NJ-
524 PM EDT TUE JUL 2 2013
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...NORTHEASTERN
CAROLINE...NORTHEASTERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHERN
KENT...SOUTHEASTERN SALEM AND SOUTHERN NEW CASTLE COUNTIES...
AT 521 PM EDT...A STRONG THUNDERSTORM WAS NEAR TEMPLEVILLE...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT LIGHTNING
FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR KENTON
AROUND 530 PM...SMYRNA AROUND 540 PM... WOODLAND BEACH AROUND 550
PM...GREENWICH AROUND 600 PM...SHILOH AROUND 610 PM AND CENTERTON
AROUND 620 PM.
LAT...LON 3946 7558 3936 7548 3940 7545 3943 7547
3946 7555 3948 7555 3967 7520 3941 7486
3926 7524 3929 7526 3928 7529 3934 7534
3933 7537 3939 7545 3935 7548 3927 7540
3920 7538 3904 7577 3926 7594
$$
MEOLAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 2, 3:27 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 2, 3:27 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT TUE JUL 2 2013
.SYNOPSIS...
A WEAK FRONT ACROSS CENTRAL PENNSYLVANIA THIS AFTERNOON WILL SLOWLY
DISSIPATE THROUGH WEDNESDAY. A LARGE AREA OF HIGH PRESSURE WILL MOVE
WEST FROM THE ATLANTIC AND INFLUENCE OUR WEATHER FOR THE LATE WEEK
PERIOD AND MUCH OF THE WEEKEND. THE HIGH WILL MOVE EAST EARLY NEXT
WEEK ALLOWING A FEW DISTURBANCES TO APPROACH.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE AREA CONTINUES TO BE IN THE MIDDLE OF A SQUEEZE PLAY BETWEEN
SURFACE HIGH PRESSURE TO OUR EAST AND SURFACE LOW PRESSURE TO OUR
WEST...COURTESY OF A STAGNANT MID-LEVEL FLOW PATTERN. POP-UP SHOWER
AND THUNDERSTORM ACTIVITY LATE THIS AFTERNOON WILL BECOME MORE
NUMEROUS DURING THE EARLY EVENING HOURS AS A VORT MAX MOVES NORTH
FROM CENTRAL NORTH CAROLINA AND VIRGINIA. MOST OF THE HEAVIEST RAIN
FROM THIS FEATURE SHOULD EFFECT THE WESTERN PORTIONS OF OUR CWA MORE
THAN THE EASTERN PART...AND COULD TAKE MOST OF THE EVENING HOURS TO
MOVE THROUGH. WITH PRECIPITABLE WATER VALUES STILL OVER 2
INCHES...HEAVY RAIN IS POSSIBLE WHEREVER THUNDERSTORMS DEVELOP. AS A
RESULT...THE FLASH FLOOD WATCH PREVIOUSLY IN EFFECT THROUGH 8 PM HAS
BEEN EXTENDED THROUGH MIDNIGHT. THEN AFTER THE BULK OF THE RAIN
MOVES OUT...VERY HUMID AIR COUPLED WITH A VERY LIGHT WIND SHOULD
RESULT IN PATCHY FOG DURING THE LATE OVERNIGHT HOURS.
A BLEND OF MOS GUIDANCE WAS USED TO POPULATE TEMPERATURE GRIDS.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
MODELS ARE IN GENERAL AGREEMENT IN BUILDING THE SURFACE HIGH OVER
THE ATLANTIC VERY SLOWLY WESTWARD ON WEDNESDAY. WHILE SHOWERS
CERTAINLY CANNOT BE RULED OUT IN THE MORNING...AND THUNDERSTORMS
CANNOT BE RULED OUT IN THE AFTERNOON...A TREND TO LOWER POPS WILL
COMMENCE. ANY MORNING FOG SHOULD DISSIPATE DURING THE MID-MORNING
HOURS AND THERE COULD ACTUALLY BE SOME SUNNY BREAKS DURING THE AFTERNOON
ALTHOUGH RIGHT NOW IT LOOKS LIKE MORE CLOUDS THAN SUN.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
WE HAVE NOT STRAYED TOO FAR FROM EARLIER THINKING WITH REGARDS TO
THE LONGER TERM PART OF THE FCST. THE HIGH PRESSURE SYSTEM OVER THE
ATLANTIC THAT HAS PUMPED THE WARM MOIST AIR ACROSS THE EAST FOR THE
PAST WEEK WILL SLOWLY BUILD OVER THE EAST COAST. WE WILL KEEP THE
ABOVE NORMAL TEMPERATURES LATE THIS WEEK AND INTO THE WEEKEND. THE
UPPER FLOW WILL ALLOW DRIER AIR TO ARRIVE...SO EXCEPT FOR SCT
AFTERNOON TSTMS...MOST OF THE TIME WILL BE RAIN-FREE. POPS IN THE
CURRENT FCST WERE NOT CHANGED DRASTICALLY FROM EARLIER FCST...SINCE
THEY LOOKED GOOD WITH RESPECT TO THE MORE RECENT 12Z MODEL RUNS.
TEMPERATURES WILL BE ABOVE NORMAL FROM THU RIGHT INTO NEXT WEEK WITH
HIGHS MOSTLY IN THE UPPER 80S TO LOW 90S ACROSS THE AREA WITH
OVERNIGHT LOWS MOSTLY IN THE 70S. THE HUMIDITY LEVELS WILL BE
MODERATE TO HIGH...SO WE MAY EVENTUALLY REACH LEVELS WHERE HEAT
HEADLINES MAY BECOME NECESSARY...PROBABLY THIS WEEKEND. WE WILL HAVE
SOME MENTION IN THE HWO FOR NOW CONCERNING THE HEAT.
PRECIPITATION THROUGH THE PERIOD WILL BE MOSTLY DIURNAL IN
NATURE...FAVORING THE WEST/NORTHWEST ZONES. PCPN IN THOSE AREAS WILL
MOSTLY BE IN THE CHC RANGE...WHILE POPS FURTHER SOUTH/EAST WILL
EITHER BE DRY OR SLGT CHC.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
CIGS WERE IN THE VFR RANGE THIS AFTERNOON...BUT WITH DEW POINTS IN
THE 70S...A PROLONGED SOUTHERLY FLOW...AND SHOWERS AND THUNDERSTORMS
MOVING NORTH FROM VIRGINIA AND NORTH CAROLINA...MVFR CONDITIONS (OR
WORSE) ARE POSSIBLE THIS EVENING. A TEMPO GROUP HAS BEEN INCLUDED
AT ALL OUR TAF SITES TO ACCOUNT FOR THIS POSSIBILITY...BUT MAY NEED
TO MAKE LAST MINUTE CHANGES BASED ON WHERE THE PRECIPITATION
ACTUALLY TRACKS. WITH A CONTINUED SOUTHERLY FLOW...HIGH RELATIVE
HUMIDITIES...AND A WEAK WIND...FOG IS POSSIBLE WEDNESDAY MORNING.
THEN IMPROVING CONDITIONS ARE EXPECTED DURING THE DAY ON
WEDNESDAY...ALTHOUGH A SHOWER OR THUNDERSTORM CANNOT BE RULED OUT.
OUTLOOK...
MOSTLY VFR CONDITIONS IN THE LONGER TERM WITH SCATTERED
SHOWERS/TSTMS DURING THE AFTERNOON HOURS. SHORT PERIODS OF SUB-SVR
DURING THE TSTMS. PATCHY A.M. FOG MAY BRING LOWER CONDITIONS TOO.
&&
.MARINE...
SEAS AT BUOY 009 HAVE NOW DROPPED BELOW 5 FEET. THE SCA HAS
THEREFORE BEEN CANCELLED SOUTH OF CAPE MAY...BUT REMAINS IN EFFECT
ALONG THE NJ COAST WHERE SEAS ARE STILL 5 FEET PLUS. ALTHOUGH THE
SCA IS IN EFFECT UNTIL 10Z WEDNESDAY...THERE IS A STRONG LIKELIHOOD
IT CAN BE DROPPED EARLIER THAN THAT. S TO SWLY FLOW WILL REMAIN IN
THE 10 TO 15 KT RANGE. ONCE THE SEAS DROP BELOW 5 FEET TONIGHT...NO
FLAGS ARE EXPECTED FOR THE REMAINDER OF THE PERIOD.
OUTLOOK...
SUB SCA CONDITIONS WILL CONTINUE FROM THE END OF THE SHORT RANGE
INTO THE LONG TERM. SCATTERED AFTERNOON TSTMS WILL CREATE
LOCALIZED HIGHER WINDS/SEAS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ054-055-
060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NJZ001-
007>010-012-015>019.
DE...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ008-012-
015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...MIKETTA
SHORT TERM...MIKETTA
LONG TERM...O'HARA
AVIATION...MIKETTA/O'HARA
MARINE...MIKETTA/O'HARAHazardous weather outlook, Jul 2, 3:31 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 PM EDT TUE JUL 2 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-PAZ054- 055-060>062-070-071-101>106-031930- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 331 PM EDT TUE JUL 2 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES WILL INCREASE LATE THIS WEEK AND THROUGH THE WEEKEND. IT'S POSSIBLE THAT HEAT RELATED HEADLINED MAY NEED TO BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-020>023-027-031930- WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 331 PM EDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL TODAY INTO THIS EVENING. THE HEAVY RAIN MAY RESULT IN FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES WILL INCREASE LATE THIS WEEK AND THROUGH THE WEEKEND. IT'S POSSIBLE THAT HEAT RELATED HEADLINED MAY NEED TO BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-031930- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 331 PM EDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL TODAY INTO THIS EVENING. THE HEAVY RAIN MAY RESULT IN FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-031930- DELAWARE BEACHES- 331 PM EDT TUE JUL 2 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ALSO, THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-031930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 331 PM EDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 2, 4:36 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 PM EDT TUE JUL 2 2013
DEZ001>004-MDZ008-012-015-019-020-NJZ016-017-021-PAZ070-022200-
CAROLINE MD-CECIL MD-CUMBERLAND NJ-DELAWARE PA-DELAWARE BEACHES DE-
GLOUCESTER NJ-INLAND SUSSEX DE-KENT DE-KENT MD-NEW CASTLE DE-
QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
436 PM EDT TUE JUL 2 2013
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...EASTERN CECIL...
EASTERN KENT...EASTERN TALBOT...KENT...NEW CASTLE...NORTHWESTERN
GLOUCESTER...QUEEN ANNE'S...SALEM...SOUTHERN DELAWARE...SUSSEX AND
WESTERN CUMBERLAND COUNTIES...
AN AREA OF STRONG THUNDERSTORMS IS APPROACHING PORTIONS OF
CAROLINE...CECIL...CUMBERLAND...DELAWARE...GLOUCESTER...KENT...NEW
CASTLE...QUEEN ANNE'S...SALEM...SUSSEX AND TALBOT COUNTIES AT 432 PM
EDT. THE THUNDERSTORMS WERE GENERALLY MOVING NORTHEAST AT AROUND 45
MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
EXPECT LIGHTNING FROM THESE STRONG THUNDERSTORMS. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS AND FLOOD ADVISORIES OR WARNINGS MAY BE NEEDED.
LAT...LON 3845 7567 3868 7576 3869 7589 3857 7602
3860 7610 3938 7610 3972 7581 3999 7529
3917 7513 3917 7514 3946 7555 3959 7555
3947 7558 3927 7540 3906 7539 3893 7530
3893 7532 3881 7518 3880 7508 3845 7504
MEOLASpecial weather statement, Jul 2, 5:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT TUE JUL 2 2013
DEZ001-002-MDZ012-015-020-NJZ016-021-022230-
CAROLINE MD-CUMBERLAND NJ-KENT DE-KENT MD-NEW CASTLE DE-
QUEEN ANNE'S MD-SALEM NJ-
524 PM EDT TUE JUL 2 2013
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...NORTHEASTERN
CAROLINE...NORTHEASTERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHERN
KENT...SOUTHEASTERN SALEM AND SOUTHERN NEW CASTLE COUNTIES...
AT 521 PM EDT...A STRONG THUNDERSTORM WAS NEAR TEMPLEVILLE...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT LIGHTNING
FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR KENTON
AROUND 530 PM...SMYRNA AROUND 540 PM... WOODLAND BEACH AROUND 550
PM...GREENWICH AROUND 600 PM...SHILOH AROUND 610 PM AND CENTERTON
AROUND 620 PM.
LAT...LON 3946 7558 3936 7548 3940 7545 3943 7547
3946 7555 3948 7555 3967 7520 3941 7486
3926 7524 3929 7526 3928 7529 3934 7534
3933 7537 3939 7545 3935 7548 3927 7540
3920 7538 3904 7577 3926 7594
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 4:36 PM EDT | Special Weather Statement | PHI | Salem | 84 min |
| Jul 2, 5:29 PM EDT | Special Marine Warning | PHI | 46 min | |
| Jul 2, 6:31 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Mercer, Middlesex, Monmouth, Ocean and 1 more | 3 hr |
| Jul 2, 6:38 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 3 hr |
| Jul 2, 7:48 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jul 2, 7:49 PM EDT | Special Weather Statement | PHI | Monmouth | 56 min |
| Jul 2, 1:37 AM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Chester, Lehigh | 113 min |
| Jul 2, 2:46 AM EDT | Areal Flood Advisory | PHI | Lehigh, Monroe, Northampton | 119 min |
| Jul 2, 4:32 AM EDT | Areal Flood Warning | PHI | Carbon, Monroe | 4 hr |
| Jul 2, 4:56 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle, Sussex | 3 hr |
| Jul 2, 5:38 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 82 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.